# SDR UIEA2019042543952

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,589 hours, 14,746 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Part number: 9643
- Condition: Inoperative
- Location: Apu Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING HORN INOP AT THE P-40 PANEL, APU REMOTE CONTROL PANEL. ( REMOVED AND REPLACED APU FIRE WARNING HORN AT P-40 PANEL. OPS CHECK NORMAL IAW AMM 23-43-01. )
